# SDR DALA2016100707100

- Difficulty date: October 6, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- Aircraft time: 32,676 hours, 22,085 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT BS 1022 AT LONGERON 29R TO 29L AFT CARGO. BLENDED AREAS OF CORROSION ON AFT SIDE OF FRAME 1022 FROM STR 29R TO 29L IAW B717 SRM 53-00-00 FIG 103.  MINIMUM OF .033 REMAINING OF ORIGINAL .050 AT STR30, FOUND TO BE OUT OF LIMITS IAW B717 SRM 53-00-00 FIG 103 REPAIRED FRAME IAW B717 SRM 53-20-03 REPAIR 3 TAG 6785.  (LP #2713262)
